# SDR SWAA2021060374263

- Difficulty date: May 4, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE OF FRONT SPAR WEB FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING / REPLACED SUPPORT ANGLE OF FRONT SPAR WEB FUEL BOOST PUMP IFSS 120 APPROX AND WBL 94.24 AT RT WING IAW B737-700 SRM 51-42-02 AND DRAWING # 116A3001 REV 'A' AND 112A2004 REV A
